Differential and Integral Equations

Multiple solutions for semilinear elliptic systems involving critical Sobolev exponent

Michinori Ishiwata

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The effect of the domain topology on the multiplicity of solutions for a semilinear elliptic system with critical Sobolev exponent is discussed. We show that if the coupling term is sufficiently small, then there exist at least cat $\Omega$ positive solutions, where cat denotes the Ljusternik-Schnirelman category.

Article information

Source
Differential Integral Equations Volume 20, Number 11 (2007), 1237-1252.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039287

Mathematical Reviews number (MathSciNet)
MR2372425

Zentralblatt MATH identifier
1212.35101

Subjects
Primary: 35J55
Secondary: 35B33: Critical exponents 35J50: Variational methods for elliptic systems 35J60: Nonlinear elliptic equations 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Citation

Ishiwata, Michinori. Multiple solutions for semilinear elliptic systems involving critical Sobolev exponent. Differential Integral Equations 20 (2007), no. 11, 1237--1252. https://projecteuclid.org/euclid.die/1356039287.


Export citation